EconPapers    
Economics at your fingertips  
 

On Solutions of a Generalization of the Goła̧b–Schinzel Functional Equation

Anna Mureńko ()
Additional contact information
Anna Mureńko: University of Rzeszów

Chapter Chapter 40 in Functional Equations in Mathematical Analysis, 2011, pp 659-670 from Springer

Abstract: Abstract Under some additional assumptions we characterize solutions of the functional equation $$f(x + M(f(x))y) = f(x) \circ f(y),$$ where $$f,M : \mathbb{R} \rightarrow \mathbb{R}$$ , $$\circ : {\mathbb{R}}^{2} \rightarrow \mathbb{R}$$ are unknown functions and f is continuous at a point.

Keywords: Goła̧b–Schinzel functional equation; Addition formulas (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_40

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_40

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_40